# SDR CA140818006

- Difficulty date: August 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 4,652 hours
- Engine: Lyc LTS101700D2
- System (JASC): 7323 · Turbine Governor
- Part: Shaft
- Part number: 430128905
- Condition: Seized
- Location: Governor
- Component: Governor, Honeywell
- Component part number: 430128905
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE FLAME OUT ON TAKEOFF.  INVESTIGATION OF THE PROBLEM WAS DONE AND FOUND THAT THE GOVERNOR SHAFT IS SEIZED.  THE BEARING WAS REPLACE ON THIS UNIT 335 HRS.  THIS UNIT HAD SOME REPAIR DONE TO IT AT TSO 1338.8 HRS, BACK IN OCTOBER 23 2013 . TIME SINCE LAST BEARING REPLACEMENT IAW ASB AND AD 335 HRS.  THE UNIT FAILED BEFORE MAKING THE 600 HRS LIFE . GOVERNOR REMOVED . SERVICEABLE UNIT INSTALLED AND ACFT WAS BACK TO SERVICE THIS AFTERNOON .  WE HAVE CONTACTED MFG FOR SUPPORT . PLEASED NOTE THE SAME ACFT HAD AN ENGINE FLAME OUT DUE TO GOVERNOR BEARING FAILING BACK IN 2011.
